I think I figured out my issues

I have been on birth control since I was 17 or 18. I've tried the pill, the shot, and the ring. As time has gone by, I've realized that it's been the birth control giving me all these crazy physical effects, as well as terrible anxiety. I stopped the ring yesterday after being on it for 2.5 weeks. I believe that if you can go without putting any medicine or unnatural stuff in your body it's way better. Also, I'm going to get off my sleeping pill. I already feel better since lowering the dosage of klonopin. I can't wait to start feeling like myself again.

9 Replies

oldestnewest
  • Hey Katie, how much Klonopin are you on if you don't mind me asking ... I have Clonazepam but take it on a need to take basis but lately I've been having panic attacks and really bad shortness of breatH and can't sleep so I've been taking them more often then I should be taking them .. I stopped my Buspar completely and took Lexapro for a week and regret it with my life my Psych convince me to take it and get off Buspar cause my Buspar wasn't Helton g me with my physical symptoms only the anxious feeling itself which I didn't mind but she didn't wanna give me a prescription for the Buspar since I complained about my shortness of breath and other symptoms .. I'm stuck now only with me Clonazepam which I only have around 6 pills of 1mg so I will be out soon if I cntniue taking them more often ... Then I be left with nothing .. So I was wondering while on KLonopin did it work for you with the physical symptoms ??? And if so how much do your take and how often if you don't mine telling me ...

    Much thx and I'm glad your doing better best of lucks .... God Bless

  • I go back and forth between .5 mg and 1 mg. I take it every other day or every couple days. What are your main physical symptoms?

  • Hi

    I think you are very right, I think the pill often gets forgotten.

    I was on the the pill for about ten years (microgynon) and I had years of anxiety and feeling weird and towards the end every two weeks of the month highly emotional, headaches, crying at everything it was like I was pregnant. I went to my gp and I didn't quite believe her when she said i was having a reaction to the pill i just thought I was going mad. She changed my pill to Yasmin's which is a no estrogin pill. It took a while for it all to get out of my system and then one day I just felt like me again. I still think I do get side effects from taking this but no where near as bad. I'm thinking of an alternative.

    I hope you feel like your self again too lily

  • Yes, I agree with you. Birth control pills are overlooked often because of how commonly used they are. I'm giving my body 3 months to get all of the medicine out. It will probably be closer to 2 months, but I will take it a day at a time.

  • Good for you. This is a pleasant testimony. Thanks.

  • I will agree with you. Birth control made period worse, and I started having anxiety and depression, along with lots physical symptoms even after I stopped the birth control.

    What I learned is that women's hormone is a delicate thing, it shouldn't be altered unless there is absolute no other option.

  • I'm having lots of shortness of breath and the back of my head feels like it's on a rush 24/7 like a pressure I feel it more when I'm about to fall asleep I've been taking Orchex and Spanish Black Radish and it's helped me a bit with the anxiety but the physical symptoms are sti there they only go away with Klonopin so I'm wondering if I'm having so sought of withdrawal from it since I don't take them everyday only every three days or if I can't control my breathing and feel as if I'm gonna go into a bad panic attack ... My Kinesiologist gave me the natural supplements but I haven't been able to take them as she stated caus of this bad symptoms .. I'm also getting numbness all over my body which I I've experienced before many times .. But the worst is the breathing cause it makes my head feel weird and out of it ...

  • Hi katie, im very sensitive to drugs I try the pill for a week it sent me crazy so o made decision thrn ut wasn't fir me however 15 years later I had to take a pill for my thyroid I was aware of every tingle ,twitch of my body and after 8 months on those and my anxiety was out of control I ended up in a&e ,got so bad i needed Diazpan to relax me, got through I have a tough time when o need to take painkillers for an headache, I have started having awful monthly cycle ,insomnia painful feel ill but I'm gonna look into what I'm lacking see if can balance my body naturally will get full blood count done at doc's and go from there meanwhile trt eat well,,sleep well that's my thing at the min x binkynoox

  • I completely understand what you were going through. Honestly, its like that for me. Any medication I'm on always leaves me with a couple of bad side effects. I am going back to the natural approach. The entire reason why I ever started birth control was because my doctor thought that it would balance out my mood more. I was going through teenage years, and I believe that I will be just fine without taking birth control. Gosh, us women have so much to deal with. I am so glad that their is this forum to dicuss these concerns and issues we all deal with :)

You may also like...